MathSciNet Relay Station
MathSciNet bibliographic data
MR206065 17.30 (16.90)
Page, Stanley; Richardson, R. W., Jr. Stable subalgebras of Lie algebras and associative algebras. Trans. Amer. Math. Soc. 127 1967 302–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement